Asymptotically absorbing nets of positive operators

2012-10-01
This paper is devoted to asymptotically absorbing operator nets. The study of such nets has attracted an attention in [19, 20] in connection with the notion of the Lotz - Räbiger nets on a Banach space which had been studied recently in [4, 8, 9, 18-20]. In the present paper, we focus mainly on the case of nets of positive linear operators. © 2012 Allerton Press, Inc.
Siberian Advances in Mathematics

Suggestions

Asymptotic Behavior of Lotz-Rabiger and Martingale Nets
Emelyanov, Eduard (2010-09-01)
Using Theorem 1 (of convergence) in [1], we prove several results on LR- and M-nets by a unified approach to these nets that appear as the two extreme types of asymptotically abelian nets.
On lower bounds for incomplete character sums over finite fields
Özbudak, Ferruh (Elsevier BV, 1996-01-01)
The purpose of this paper is to extend results of Stepanov (1980; 1994) about lower bounds for incomplete character sums over a prime finite fieldFpto the case of arbitrary finite fieldFq.
Exact Solutions of Effective Mass Dirac Equation with Non-PT-Symmetric and Non-Hermitian Exponential-type Potentials
Arda, Altug; Sever, Ramazan (2009-09-01)
By using a two-component approach to the one-dimensional effective mass Dirac equation, bound states are investigated under the effect of two new non-PT-symmetric and non-Hermitian exponential type potentials. It is observed that the Dirac equation can be mapped into a Schrodinger-like equation by rescaling one of the two Dirac wave functions in the case of the position-dependent mass. The energy levels and the corresponding Dirac eigenfunctions are found analytically.
Invariant Metrics and Squeezing Functions on Bounded Domains
Ökten, Ahmed Yekta; Yazıcı, Özcan; Department of Mathematics (2021-8)
In this thesis we will study the biholomorphically invariant objects called squeezing functions. They are closely releated to invariant metrics on bounded domains and describe how much a domain looks like the unit ball looking on a fixed point. In the main part of this thesis, we will give our results on squeezing functions on planar domains. In particular, our main result provides an alternative proof for the explicit formulas of squeezing functions on annuli. Also, we survey results on boundary behaviour ...
Asymptotic equivalence of differential equations and asymptotically almost periodic solutions
Akhmet, Marat; Zafer, A. (Elsevier BV, 2007-09-15)
In this paper we use Rab's lemma [M. Rab, Uber lineare perturbationen eines systems von linearen differentialgleichungen, Czechoslovak Math. J. 83 (1958) 222-229; M. Rab, Note sur les formules asymptotiques pour les solutions d'un systeme d'equations differentielles lineaires, Czechoslovak Math. J. 91 (1966) 127-129] to obtain new sufficient conditions for the asymptotic equivalence of linear and quasilinear systems of ordinary differential equations. Yakubovich's result [V.V. Nemytskii, VX Stepanov, Qualit...
Citation Formats
E. Emelyanov, “Asymptotically absorbing nets of positive operators,” Siberian Advances in Mathematics, vol. 22, no. 4, pp. 243–260, 2012, Accessed: 00, 2021. [Online]. Available: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84870326357&origin=inward.